# SDR CA020211015

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 198 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Debonded
- Location: Main Rotor Hub
- Component: Main Rotor Hub, 355A3100200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT TOTAL TIME 463 HOURS CONDUCTED A 500/A CALENDAR INSPECTION.  BUSHING FOUND LOOSE ON STARFLEX ARM DURING INSPECTION AS PER WORK CARD 62.20.605 PARA. 5.3.
